# SDR AALA202512233069

- Difficulty date: December 16, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,781 hours, 18,301 cycles
- Engine: Iae V2533A5
- Engine time: 25,461 hours, 10,746 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING THROUGH 6000 FEET THE #2 ENGINE FAILED. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. AFTER LANDING AND DURING A WALK AROUND IT WAS NOTED THAT THERE WAS A LOT OF METAL DEBRIS IN THE TAIL PIPE REQUIRING THE ENGINE TO BE CHANGED.  MAINTENANCE REPLACED THE #2 ENGINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L40071004.
